# SDR YENA20101016141

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 11,774 hours, 6,883 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,774 hours, 6,883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6452 JFK-BNA, DURING 12K CHECK AT BNA - RT FLOORBEAM FRAME 13 TO 17 CORRODED.  RT FLOORBEAM CORRODED OUT OF LIMITS.  REMOVED AND REPLACED FLOORBEAM IAW SRM II 51-23-04 AND 05.
